Arnold Kräuter

(Former)

Research output

  1. 2018
  2. Published

    Decompositions of a matrix by means of its dual matrices with applications

    Kim, I.-P. & Kräuter, A., 2018, In: Linear algebra and its applications. 537.2018, 15 January, p. 100-117 8 p.

    Research output: Contribution to journalArticleResearchpeer-review

  3. 2012
  4. Published

    Ludwig Reich zum 70. Geburtstag. Eine Würdigung

    Kräuter, A. R., 2012, In: Grazer mathematische Berichte. 359 [2011], p. 1-24

    Research output: Contribution to journalArticleResearchpeer-review

  5. 2009
  6. Published

    Prokrustes-Probleme

    Kräuter, A. R. & Ortner, B., 2009.

    Research output: Contribution to conferencePosterResearchpeer-review

  7. 2008
  8. Published

    A note on two theorems of C. Dong and J. Wang concerning combinatorial identities

    Kräuter, A. R., 2008, In: Modern applied science. 2, p. 50-52

    Research output: Contribution to journalArticleResearchpeer-review

  9. 2007
  10. Published

    Franz Josef Schnitzer 1928 - 2006

    Kräuter, A. R., 2007, In: Mathematica Pannonica. 18, p. 3-9

    Research output: Contribution to journalArticleResearchpeer-review

  11. Published
  12. 2003
  13. Published

    Special issue on Combinatorial Matrix Theory Conference - Preface

    Kräuter, A. R. (Co-editor), Shao, J.-Y. (Co-editor), Hwang, S.-G. (Co-editor) & Shader, B. L. (Co-editor), 1 Nov 2003, In: Linear algebra and its applications. 373, p. 1-3

    Research output: Contribution to journalArticleResearchpeer-review

  14. 1998
  15. Published

    An upper bound for the permanent of a nonnegative matrix

    Hwang, S.-G., Kräuter, A. R. & Michael, T. S., 1998, In: Linear algebra and its applications. 281, p. 259-263

    Research output: Contribution to journalArticleResearchpeer-review

  16. Published

    Comparison of permanental bounds of (0,1) matrices

    Hwang, S.-G. & Kräuter, A. R., 1998, In: Discrete applied mathematics. 84, p. 133-144

    Research output: Contribution to journalArticleResearchpeer-review

  17. 1996
  18. Published

    Ein Vergleich zweier oberer Schranken für die Permanente von (0,1)-Matrizen

    Hwang, S.-G. & Kräuter, A. R., 1996, In: Séminaire Lotharingien de Combinatoire. 36, p. 1-10

    Research output: Contribution to journalArticleResearchpeer-review

  19. Published

    Lower bounds for the determinant and the trace of a class of hermitian matrices

    Ortner, B. & Kräuter, A. R., 1996, In: Linear algebra and its applications. 236, p. 147-180

    Research output: Contribution to journalArticleResearchpeer-review

  20. 1995
  21. Published
  22. 1993
  23. Published
  24. Published

    Eine Neuentwicklung des Verfahrens nach Bals zur Senkungsberechnung

    Anegg, U., Czubik, E. & Kräuter, A. R., 1993, In: Markscheidewesen, Das. 100, p. 438-445

    Research output: Contribution to journalArticleResearchpeer-review

  25. Published

    Permanents of (1,-1) matrices

    Kräuter, A. R., 1993, Proceedings of the Topology and Geometry Research Center, Volume 4. p. 151-204

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

  26. 1992
  27. Published

    Permanenten

    Kräuter, A. R., 1992, In: Jahrbuch Überblicke Mathematik (Mathematical surveys). 21, p. 185-201

    Research output: Contribution to journalArticleResearchpeer-review

  28. 1991
  29. Published

    Séminaire Lotharingien de Combinatoire, 25e Session (Publication de l'Institut de Recherche Mathématique Avancée, 462)

    Kräuter, A. R. (Editor), 1991, Strasbourg, Frankreich.

    Research output: Book/ReportAnthologyResearch

  30. 1990
  31. Published

    Institut für Mathematik und Angewandte Geometrie - [Abteilung für] Mathematik und Mathematische Statistik

    Kräuter, A. R., 1990, 150 Jahre Montanuniversität Leoben. p. 484-492

    Research output: Chapter in Book/Report/Conference proceedingChapterResearch

  32. 1988
  33. Published

    Einige Bemerkungen über die Lösungen der Gleichung per(zI-A) = 0

    Kräuter, A. R., 1988, In: Séminaire Lotharingien de Combinatoire. 16, p. 87-98

    Research output: Contribution to journalArticleResearchpeer-review

  34. Published

    Maximale Permanenten von (1,-1)-Matrizen mit beliebigem Rang

    Kräuter, A. R., 1988, In: Séminaire Lotharingien de Combinatoire. 20, p. 121-129

    Research output: Contribution to journalArticleResearchpeer-review

  35. 1987
  36. Published

    On a theorem of M. Marcus and H. Minc and a little known expansion formula for permanents

    Kräuter, A. R., 1987, In: Linear and multilinear algebra. 20, p. 367-371

    Research output: Contribution to journalArticleResearchpeer-review

  37. Published

    On the greatest distance between two permanental roots of a matrix

    Kräuter, A. R., 1987, In: Linear algebra and its applications. p. 39-55

    Research output: Contribution to journalArticleResearchpeer-review

  38. Published

    Permanenten von (1,-1)-Matrizen

    Kräuter, A. R., 1987, In: Berichte der Mathematisch-Statistischen Sektion in der Forschungsgesellschaft Joanneum. 273, p. 1-103

    Research output: Contribution to journalArticleResearchpeer-review

  39. 1985
  40. Published

    Recent results on permanents of (1,-1) matrices

    Kräuter, A. R., 1985, In: Berichte der Mathematisch-Statistischen Sektion in der Forschungsgesellschaft Joanneum. 249, p. 1-25

    Research output: Contribution to journalArticleResearchpeer-review

  41. Published

    Über die Permanente gewisser zirkulanter Matrizen und damit zusammenhängender Toeplitz-Matrizen

    Kräuter, A. R., 1985, In: Séminaire Lotharingien de Combinatoire. 11, p. 82-94

    Research output: Contribution to journalArticleResearchpeer-review

  42. 1984
  43. Published

    Erratum to: "On convertible (0,1)-matrices''

    Kräuter, A. & Seifter, N., 1984, In: Linear and multilinear algebra. 15 (1984), p. 191

    Research output: Contribution to journalArticleResearchpeer-review

  44. Published

    Permanenten - Ein kurzer Überblick

    Kräuter, A. R., 1984, In: Séminaire Lotharingien de Combinatoire. 9, p. 39-83

    Research output: Contribution to journalArticleResearchpeer-review

  45. Published

    Some properties of the permanent of (1,-1)-matrices

    Kräuter, A. & Seifter, N., 1984, In: Linear and multilinear algebra. 15 (1984), p. 207-223

    Research output: Contribution to journalArticleResearchpeer-review

  46. 1983
  47. Published

    On convertible (0,1)-matrices

    Kräuter, A. & Seifter, N., 1983, In: Linear and multilinear algebra. 13 (1983), p. 311-322

    Research output: Contribution to journalArticleResearchpeer-review

  48. Published

    On some questions concerning permanents of (1,-1)-matrices

    Kräuter, A. & Seifter, N., 1983, In: Israel journal of mathematics. 45 (1983), p. 53-62

    Research output: Contribution to journalArticleResearchpeer-review

  49. 1981
  50. Published

    Analytic iteration and power roots

    Reich, L. & Kräuter, A. R., 1981, In: Comptes rendus mathématiques de l'Académie des Sciences. 3, p. 247-250

    Research output: Contribution to journalArticleResearchpeer-review

  51. Published

    Further connections between fractional and analytic iteration

    Reich, L. & Kräuter, A. R., 1981, In: Comptes rendus mathématiques de l'Académie des Sciences. 3, p. 225-228

    Research output: Contribution to journalArticleResearchpeer-review

  52. Published

    Roots and analytic iteration of formally biholomorphic mappings

    Reich, L. & Kräuter, A. R., 1981, In: Comptes rendus mathématiques de l'Académie des Sciences. 3, p. 221-224

    Research output: Contribution to journalArticleResearchpeer-review

  53. 1980
  54. Published

    Wurzeln und analytische Iteration formal-biholomorpher Abbildungen

    Kräuter, A. R., 1980, In: Berichte der Mathematisch-Statistischen Sektion im Forschungszentrum Graz. 123, p. 1-79

    Research output: Contribution to journalArticleResearchpeer-review